Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
anthony180

Hey guys NEED HELP please *Bad red marks along with active acne* someone help me

Recommended Posts

Does anyone know if the marks i have are gonna be permanent? i had these before around 3 years ago and i took antibiotics and they all went away. Now they came back stronger and i still have active acne on my face along with tons of red marks. I have no indentions in my skin when i look at it with light, but just alot alot of red tiny marks and big ones. I am out in the sun alot cause im in sports does anyone know if it is permanent or will go away with time? thank you so much.

Edited by anthony180
Link to post
Share on other sites

Well they say they're not permanent and fade as time goes by. But how long it takes nobody knows, Right now im kind of in your situation. Been off accutane for about 1 1/2 now but still dealing with redness and marks everywhere :(

What do you mean by they left and came back stronger...Did you get new acne in places you previously had it and you have marks there again or what?

Link to post
Share on other sites
Well they say they're not permanent and fade as time goes by. But how long it takes nobody knows, Right now im kind of in your situation. Been off accutane for about 1 1/2 now but still dealing with redness and marks everywhere :(

What do you mean by they left and came back stronger...Did you get new acne in places you previously had it and you have marks there again or what?

ahh thanks for the reply!!! :) yeah i just got on accutane a week ago now to knock it out.. i been getting alot more pimples now tho since i got on 20mg.. its my 5th day and i got like 8 active pimples when i use to just have red marks. And i ment by they left and came back is that i had acne and i was scarred it would leave marks but it all faded. i went through like 6 months with nothinhg on my face at all then i got acne again. and now i have alot of red marks all over again.. it sucks. and yeah same spots.

Link to post
Share on other sites

since youve started accutane you cant do any treatments for your red marks for at least 6 - 12 months after you finished your course of accutane. No lasers, no peels

Link to post
Share on other sites
since youve started accutane you cant do any treatments for your red marks for at least 6 - 12 months after you finished your course of accutane. No lasers, no peels

you think theyll go away by themselves with time?

Link to post
Share on other sites

Yeah definatly, just how long is a mystery my derm said two weeks after I stopped roaccutane they would be gone well a year and a half later there still there.

Link to post
Share on other sites
Yeah definatly, just how long is a mystery my derm said two weeks after I stopped roaccutane they would be gone well a year and a half later there still there.
oh alright thanks man... i used to have them and then they disapeared once i stopped looking in the mirror everyday looking for them. i remember there was a point around a year agoi looked and i was like wow not one red mark.. now i got the craziest break out and i have like 30 on each cheek its crazy. have they been lighten up tho? and do u wash ur face with alot of stuff? when i stopped washing mine so much is when mine faded.
Link to post
Share on other sites

Hey good luck with accutane, i broke out horribly in the beginning too, but i think the red marks will fade faster with accutane because your skin is shedding so much faster. Try not to freak out during the initial breakout since i got a terrible one too. The only thing you can do is tough it out and use a gentle cleanser and moisturize A LOT or else you'll get more red marks like i did during accutane. I'm not sure if you're going to peel because you're on a lower dose, but don't exfoliate at all or put any other chemicals on your face. Just tough it out and in the end u'll be clear!

Link to post
Share on other sites
Hey good luck with accutane, i broke out horribly in the beginning too, but i think the red marks will fade faster with accutane because your skin is shedding so much faster. Try not to freak out during the initial breakout since i got a terrible one too. The only thing you can do is tough it out and use a gentle cleanser and moisturize A LOT or else you'll get more red marks like i did during accutane. I'm not sure if you're going to peel because you're on a lower dose, but don't exfoliate at all or put any other chemicals on your face. Just tough it out and in the end u'll be clear!

thank you so much for the advice!! sorry i just saw your post... yeah i actually am breaking out a little, 4 active pimples at the moment on my face, and a bunch of red marks, probably 12 on my left cheek alone. im cleaning with cetaphil and trying to find a good moisturizer now... what moisturizer did you use during your course with accutane? and yeah i think ima be uped to 40mg now, what were you put on? thanks alot! :)

Link to post
Share on other sites

i was using that Olay Complete for sensitive skin, but they changed the formula for it now and it really irritates me... i was on 40mg-40-80-80. then quit after 4 months cuz accutane was making me depressed :ninja:

btw. i got chicken pox 1 month after i finished accutane so i'm pretty sure at one point i had WAYY more red marks than u. Now, they're vanishing as time goes on and it's been about 5.5 months post accutane

Edited by OrionNebula
Link to post
Share on other sites

Get rid of the active acne before treating the red marks. I use to have acne, now only redmarks. What got rid of my acne was Vitamin A daily, Aloe Vera + Cetaphil Mix after washing my face at night, and this protective cream during the day with SPF 30. Find what works for you but I don't recommend treating the redmarks while there is still active acne present.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×